Serious complication as a result of lip augmentation with vitamin E.
Аннотация
Nowadays lip augmentation with FDA-approved fillers is becoming popular. However, because of financial concerns many patients seek for unregistered materials. Here, we report two cases who use vitamin E for lip augmentation. They experience severe infiltration and discharge less than one month after injection. Biopsy revealed lipogranuloma formation. They were treated with incision and drainage, antibiotic, and corticosteroids. Although these complications are usually difficult to treat, the patients had good clinical response and no recurrence in 5-month follow-up.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.